# SDR AALA201504219010

- Difficulty date: April 20, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,564 hours, 25,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LENS COVER MISSING FROM LIGHT FIXTURE AT DOOR 2R.  INSTALLED COVER AT DOOR 2R.
